Advertisement

Degree Conditions

  • Xueliang Li
  • Colton Magnant
  • Zhongmei Qin
Chapter
  • 299 Downloads
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Abstract

In this chapter, we consider results which use assumptions on the degrees or number of edges, thereby driving the proper connection number down.

Keywords

Degree Condition Proper Connection Number Edge-disjoint Triangles Bipartite Version Easy Fact 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 10.
    Bondy, J.A., Murty, U.S.R.: Graph Theory. Graduate Texts in Mathematics, vol. 244. Springer, New York (2008)CrossRefGoogle Scholar
  2. 11.
    Borozan, V., Fujita, S., Gerek, A., Magnant, C., Manoussakis, Y., Montero, L., Tuza, Zs.: Proper connection of graphs. Discrete Math. 312(17), 2550–2560 (2012)MathSciNetCrossRefGoogle Scholar
  3. 13.
    Brause, C., Doan, T.D., Schiermeyer, I.: Minimum degree conditions for the proper connection number of graphs. Electron. Notes Discrete Math. 55, 109–112 (2016)CrossRefGoogle Scholar
  4. 14.
    Chang, H., Huang, Z., Li, X.: Degree sum conditions for graphs to have proper connection number 2. arXiv:1611.09500v1Google Scholar
  5. 32.
    Fujita, S., Gerek, A., Magnant, C.: Proper connection with many colors. J. Comb. 3(4), 683–693 (2012)MathSciNetzbMATHGoogle Scholar
  6. 36.
    Huang, F., Li, X., Qin, Z., Magnant, C.: Minimum degree condition for proper connection number 2. Theor. Comput. Sci. https://doi.org/10.1016/j.tcs.2016.04.042
  7. 38.
    Huang, F., Li, X., Wang, S.: Proper connection number and 2-proper connection number of a graph. arXiv:1507.01426Google Scholar
  8. 39.
    Huang, F., Li, X., Wang, S.: Upper bounds of proper connection number of graphs. J. Comb. Optim. 34(1), 165–173 (2017)MathSciNetCrossRefGoogle Scholar
  9. 41.
    Jackson, B.: Long cycles in bipartite graphs. J. Comb. Theory Ser. B 38(2), 118–131 (1985)MathSciNetCrossRefGoogle Scholar
  10. 49.
    Li, X., Magnant, C.: Properly colored notions of connectivity – a dynamic survey. Theory Appl. Graphs 0(1), Art. 2 (2015)Google Scholar
  11. 62.
    Menger, K.: Zur allgemeinen Kurventheorie. Fundam. Math. 10, 96–115 (1927)CrossRefGoogle Scholar
  12. 66.
    van Aardt, S.A., Brause, C., Burger, A.P., Frick, M., Kemnitz, A., Schiermeyer, I.: Proper connection and size of graphs. Discrete Math. 340(11), 2673–2677 (2017)MathSciNetCrossRefGoogle Scholar
  13. 68.
    Williamsom, J.E.: Panconnected graphs II. Period. Math. Hung. 8(2), 105–116 (1977)MathSciNetCrossRefGoogle Scholar

Copyright information

© The Author(s), under exclusive licence to Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Xueliang Li
    • 1
  • Colton Magnant
    • 2
  • Zhongmei Qin
    • 3
  1. 1.Center for CombinatoricsNankai UniversityTianjinChina
  2. 2.Department of MathematicsGeorgia Southern UniversityStatesboroUSA
  3. 3.College of ScienceChang’an UniversityXi’anChina

Personalised recommendations